# SDR DL72S000981

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 56,302 hours, 41,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Battery Pack, 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY EXIT LIGHTS ROW 20 ABC AND 22 ABC, LEFT OVRWING EXITS, INOP.  REPLACED EMERGENCY BATTERY PACK, SYSTEM CHECKS GOOD PER MM.
